Brunel University Research Archive (BURA) >
College of Engineering, Design and Physical Sciences >
Dept of Mathematics >
Dept of Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/418

Title: Eigenvalue spectra of complex networks
Authors: Rodgers, GJ
Austin, K
Kahng, B
Kim, D
Publication Date: 2005
Publisher: Institute of Physics Publishing
Citation: Journal of Physics A: Mathematical and General, 38(43): 9431-9437(7), Oct 2005
Abstract: We examine the eigenvalue spectrum, (), of the adjacency matrix of a random scale-free network with an average of p edges per vertex using the replica method. We show how in the dense limit, when p , one can obtain two relatively simple coupled equations whose solution yields () for an arbitrary complex network. For scale-free graphs, with degree distribution exponent , we obtain an exact expression for the eigenvalue spectrum when = 3 and show that () ~ 1/2-1 for large . In the limit we recover known results for the Erdös–Rényi random graph.
URI: http://bura.brunel.ac.uk/handle/2438/418
http://www.iop.org/EJ/journal/JPhysA/8
DOI: http://dx.doi.org/10.1088/0305-4470/38/43/003
Appears in Collections:Mathematical Physics
Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Eigenvalue.pdf356 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.